International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Most Read Articles

Open AccessArticleMost Read
Existence and Nonexistence of Weak Positive Solution for Classes of 3 × 3 P-Laplacian Elliptic Systems
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 13-17. DOI: 10.12691/ijpdea-1-1-3
Pub. Date: December 23, 2013Views: 12439Downloads: 7009
Open AccessArticleMost Read
On a New Formulas for a Direct and Inverse Cauchy Problems of Heat Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 1-6. DOI: 10.12691/ijpdea-2-1-1
Pub. Date: December 29, 2013Views: 12822Downloads: 7342
Open AccessArticleMost Read
Application of Differentiation Term by Term Theorem on the Partial Differential Problems
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 7-12. DOI: 10.12691/ijpdea-2-1-2
Pub. Date: January 16, 2014Views: 12753Downloads: 7265
Open AccessArticleMost Read
An Inverse Coefficient Problem for a Parabolic Equation under Nonlocal Boundary and Integral Overdetermination Conditions
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 38-43. DOI: 10.12691/ijpdea-2-3-1
Pub. Date: June 19, 2014Views: 12877Downloads: 7305
Open AccessArticleMost Read
On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 62-67. DOI: 10.12691/ijpdea-2-4-1
Pub. Date: September 02, 2014Views: 11582Downloads: 6430
Open AccessArticleMost Read
Finding Formulas Involving Hypergeometric Functions by Evaluating and Comparing the Multipliers of the Laplacian on IRn
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 72-78. DOI: 10.12691/ijpdea-2-4-3
Pub. Date: October 23, 2014Views: 10332Downloads: 6160
Open AccessArticleMost Read
Analytical investigation of the Laminar Viscous Flow in a Semi-Porous Channel in the Presence of a Uniform Magnetic Field
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 79-85. DOI: 10.12691/ijpdea-2-4-4
Pub. Date: October 24, 2014Views: 17327Downloads: 12785
Open AccessArticleMost Read
The Approximate Solutions of the stochastic Generalized Swift-Hohenberg Equation with Neumann Boundary Conditions
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 12-19. DOI: 10.12691/ijpdea-3-1-3
Pub. Date: February 10, 2015Views: 7891Downloads: 5259
Open AccessArticleMost Read
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24. DOI: 10.12691/ijpdea-3-1-4
Pub. Date: March 15, 2015Views: 9702Downloads: 6848